# SDR ABXA9500864

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 5910163184
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 84-07-04 AND 90-18-03, AND SB 53-174 REV 3, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT FOUR HOLES AT THE TEE SPLICE PLATE ABOVE FRP, RIGHT SIDE.  REPAIRED IAW DC-9 SB 53-174.
